Necessary and sufficient conditions for the $L^1$-convergence of double Fourier series
Czechoslovak Mathematical Journal, Tome 68 (2018) no. 4, pp. 987-996
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We extend the results of paper of F. Móricz (2010), where necessary conditions were given for the $L^1$-convergence of double Fourier series. We also give necessary and sufficient conditions for the $L^1$-convergence under appropriate assumptions.
We extend the results of paper of F. Móricz (2010), where necessary conditions were given for the $L^1$-convergence of double Fourier series. We also give necessary and sufficient conditions for the $L^1$-convergence under appropriate assumptions.
DOI :
10.21136/CMJ.2018.0043-17
Classification :
42B05, 42B99
Keywords: double Fourier series; $L^1$-convergence; logarithm bound variation double sequences
Keywords: double Fourier series; $L^1$-convergence; logarithm bound variation double sequences
@article{10_21136_CMJ_2018_0043_17,
author = {K\'orus, P\'eter},
title = {Necessary and sufficient conditions for the $L^1$-convergence of double {Fourier} series},
journal = {Czechoslovak Mathematical Journal},
pages = {987--996},
year = {2018},
volume = {68},
number = {4},
doi = {10.21136/CMJ.2018.0043-17},
mrnumber = {3881890},
zbl = {07031691},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0043-17/}
}
TY - JOUR AU - Kórus, Péter TI - Necessary and sufficient conditions for the $L^1$-convergence of double Fourier series JO - Czechoslovak Mathematical Journal PY - 2018 SP - 987 EP - 996 VL - 68 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0043-17/ DO - 10.21136/CMJ.2018.0043-17 LA - en ID - 10_21136_CMJ_2018_0043_17 ER -
%0 Journal Article %A Kórus, Péter %T Necessary and sufficient conditions for the $L^1$-convergence of double Fourier series %J Czechoslovak Mathematical Journal %D 2018 %P 987-996 %V 68 %N 4 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0043-17/ %R 10.21136/CMJ.2018.0043-17 %G en %F 10_21136_CMJ_2018_0043_17
Kórus, Péter. Necessary and sufficient conditions for the $L^1$-convergence of double Fourier series. Czechoslovak Mathematical Journal, Tome 68 (2018) no. 4, pp. 987-996. doi: 10.21136/CMJ.2018.0043-17
Cité par Sources :